# SDR 96UAL900842

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Part number: AL60F12B12SN
- Condition: Defective
- Location: Le Flap
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEADING EDGE FLAP AMBER LIGHT ILLUMINATED DURING CRUISE WITH FLAPS UP.  SECOND OFFICER FLAP POSITION INDICATOR FOR LEF NR 5 GREEN LIGHT BLINKING OCCASIONALLY.  *S/D*  REPLACED CONNECTOR AT THE NR 5 LEADING EDGE FLAP SWITCH,  SYSTEM CHECKED OK.
